Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Bulletin of Mathematical Sciences cover

Volume 09, Issue 01 (April 2019)

Open Access
A note on truncations in fractional Sobolev spaces
  • 1950001

https://doi.org/10.1142/S1664360719500012

Open Access
Asymptotic inequalities for alternating harmonics
  • 1950002

https://doi.org/10.1142/S1664360719500024

Open Access
(Lr,Ls) Resolvent estimate for the sphere off the line 1r1s=2n
  • 1950003

https://doi.org/10.1142/S1664360719500036

Open Access
Lq-Estimates for stationary Stokes system with coefficients measurable in one direction
  • 1950004

https://doi.org/10.1142/S1664360719500048

Open Access
Tosio Kato’s work on non-relativistic quantum mechanics, Part 2
  • 1950005

https://doi.org/10.1142/S166436071950005X